Journal article icon

Journal article

Fast Solvers for Cahn-Hilliard Inpainting

Abstract:

The solution of Cahn-Hilliard variational inequalities is of interest in many applications. We discuss the use of them as a tool for binary image inpainting. This has been done before using double-well potentials but not for nonsmooth potentials as considered here. The existing bound constraints are incorporated via the Moreau-Yosida regularization technique. We develop effective preconditioners for the efficient solution of the Newton steps associated with the fast solution of the Moreau-Yos...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1137/130921842

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Computer Science
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Role:
Author
Publisher:
Society for Industrial and Applied Mathematics Publisher's website
Journal:
SIAM Journal on Imaging Sciences Journal website
Volume:
7
Issue:
1
Pages:
67-97
Publication date:
2014-01-02
DOI:
EISSN:
1936-4954
ISSN:
1936-4954
URN:
uuid:d737445a-0015-4c66-9c37-351b367fc2e3
Source identifiers:
462427
Local pid:
pubs:462427

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP